# SDR GTIA2023071737338

- Difficulty date: July 15, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N628NK
- Make and model: Airbus A320-232
- Aircraft serial: 6193
- Aircraft time: 31,838 hours, 14,384 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 29609
- Condition: Damaged
- Location: Zone 900
- Part time: 141 hours, 71 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY MEGAPHONE HAS A DETTACHED PIN-R+R FWD GALLEY MEGA PHONE PER AMM 25-65-51 OPS CHECK OK
